MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO 01.26.45.1150 ACETABULAR SHELL CC TRIO NO-HOLE Ø 50

MEDACTA INTERNATIONAL SA VERSAFITCUP CC TRIO 01.26.45.1150 ACETABULAR SHELL CC TRIO NO-HOLE Ø 50
Model Number 01.26.45.1150
Health Effect - Clinical Code Granuloma (1876)
Date of Event 11/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18.11.2021: lot 135286: (b)(4).Expiration date: 2018-11-30.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event since 2017.Clinical evaluation performed by medical affairs director: hip revision surgery performed 7 years and 8 months after cementless total hip arthroplasty in a (b)(6) man.According to the report, the cause of implant mobilization is the presence of a granuloma.Radiographic images provided show bone alterations consistent with the presence of a mass.The cause of granuloma is unknown.Other devices involved: batch review performed on 18.11.2021: quadra-h 01.12.022 cementless, ha coated std stem size 2 (k082792) lot 135659: (b)(4).Expiration date: 2018-11-30.No anomalies found related to the problem.(b)(4).
 
Event or Problem Description
At 7 years 8 months, the surgeon revised all implants due to mobilization of the stem and shell caused by granuloma.The cause of granuloma is unknown.

Brand Name
VERSAFITCUP CC TRIO 01.26.45.1150 ACETABULAR SHELL CC TRIO NO-HOLE Ø 50
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key12950769
Report Number3005180920-2021-00952
Device Sequence Number4625758
Product Code LZO
UDI-Device Identifier07630030807886
UDI-Public07630030807886
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K122911
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Model Number01.26.45.1150
Device Catalogue Number01.26.45.1150
Device Lot Number135286
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2021
Initial Report FDA Received Date12/07/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/16/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite